New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BFly
New Member


Date Joined Aug 2011
Total Posts : 1
   Posted 8/9/2011 3:32 PM (GMT -6)   
Hi,

I'm currently on 120 mg of Cymbalta for depression. I'm prescribed 120 mg (60 2/day), and have been on it for the past 4 or so months. I currently experience terrible headaches, and non-stop drowsiness. I constantly sleep. Although this has been the only depression medicine that is helping, will these side effects ever subside?

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 8/10/2011 5:11 AM (GMT -6)   
i would talk to your dr about it. jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 6:58 PM (GMT -6)
There are a total of 3,005,250 posts in 329,204 threads.
View Active Threads


Who's Online
This forum has 161765 registered members. Please welcome our newest member, lori6666.
302 Guest(s), 7 Registered Member(s) are currently online.  Details
Artist Mark, Emmons, sebreg, InTheShop, Relentlesswill, Mamatomypeas, rpgdancer